EconPapers    
Economics at your fingertips  
 

Some Convergence Theorems for Contractive Type Mappings in CAT (0) Spaces

Kyung Soo Kim

Abstract and Applied Analysis, 2013, vol. 2013, 1-9

Abstract:

We establish theorems of strong convergence, for the Ishikawa-type (or two step; cf . Ishikawa, 1974) iteration scheme, to a fixed point of a uniformly L -Lipschitzian asymptotically demicontractive mapping and a uniformly L -Lipschitzian hemicontractive mapping in CAT (0) space. Moreover, we will propose some open problems.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/381715.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/381715.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:381715

DOI: 10.1155/2013/381715

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:381715